# SDR SWAA2021090814805

- Difficulty date: September 4, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 66,799 hours, 39,541 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD SVC DOOR EMER. SLIDE NEEDS ADJ. ; / [01] ADJUSTED FWD GALLEY SERVICE DOOR SLIDE PER MM 25-666-00
